# SDR QXEA200501006

- Difficulty date: June 4, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 8,625 hours, 9,071 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 3433500010
- Condition: Malfunctioned
- Location: Nr 2 Nlg Wow
- Part time: 410 hours, 395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  ACFT RETURNED  AND ACCOMPLISHED UNEVENTFUL LANDING.  MX REPLACED WOW NR 2 NLG HARNESS.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
